Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cauchemare

7 weeks on accutane having giant nodules

Recommended Posts

Hi guys, I have been on accutane( 10mg/ twice a day) for 7 weeks. Up until week 5, my skin was getting so much better. 

My problem was relentless acne around my mouth, which caused me a huge amount of stress when I opened my mouth, but it almost went away. However, after taking accutane, I started to break out in other areas, especially around the laughter line. The worst thing is the red marks never go away. ( after 7 weeks, the marks are still as visible and red as they were. ) I was thinking about laser but when you are on accutane, I heard laser treatments are not recommended..

Furthermore, like I said, my skin was getting better except those red marks but recently, after I drank 2 days in a row ( it was the first time I drank in 4-5 months), I got these giant nodules on my cheek. It has been 2 weeks but they still hurt and are very red and dark. I was going to get cortisone shots but, based upon what I had read, the possibility of scaring due to the shots is higher when you are on accutane. However, these 2 weeks old nodules seem not to fade away by themselves. I started to break out more than 3 weeks ago in general. 



What should I do? 

Edited by Cauchemare

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×